# SDR DJFA2008086

- Difficulty date: December 21, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N813LX
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258454
- Aircraft time: 8,581 hours, 5,406 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT BAGGAGE FIRE ANNUNCIATOR ILLUMINATED.  NO EVIDENCE OF FIRE WAS FOUND.  MX FOUND THE CONNECTOR TO THE FWD BAGGAGE FIRE DETECTOR NOT SECURED PROPERLY.  THE CONNECTOR WAS RESEATED.
